# SDR SIMA3393

- Difficulty date: December 4, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- System (JASC): 2720 · Rudder Control System
- Part: Dampener
- Part number: FE205000
- Part serial: 123
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5385 - AFTER TAKEOFF AND YAW DAMPNER ENGAGED Y/D DISCONNECTED BY ITSELF TWICE, THEN CREW NOTICED RUDDER WOULD STICK IN CENTER POSITION.  REMOVED AND REPLACED RUDDER DAMPNER IAW JIC 27-71-41.  OPS CHECK GOOD.  (M)
